# SDR CA991028075

- Difficulty date: September 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW118
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 310062301
- Condition: Spalled
- Location: Rgb Nr 18 Brg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SPALLING OF NR 18 BEARING FROM ELECTRICAL DISCHARGE, I.E., LIGHTNING STRIKE.
